MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC UNIT C6S, 3.0 BTH/ELCTRD, PATCH, UNIV 2CH, BOX, 40CT

BRAEMAR MANUFACTURING, LLC UNIT C6S, 3.0 BTH/ELCTRD, PATCH, UNIV 2CH, BOX, 40CT
Model Number 02-01846
Medical Device Problem Codes Patient-Device Incompatibility (2682); Biocompatibility (2886)
Health Effect - Clinical Codes Blister (4537); Skin Inflammation/ Irritation (4545)
Date of Event 03/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported that she recently was prescribed to wear your heart monitor for 30 days.Patient could no longer tolerate the heart monitor on skin.Patient stated skin was bright red, burnt and had wire markings.Additional information received 28 march 2023 from patient services from the patient: the patient followed up with their doctor and was instructed to take the following medication which the patient already had from a previous condition: (triamcinolone 2x day up to 14 days 15gs allerergy md otc cortizone).
 
Additional Manufacturer Narrative
Engineering evaluation was unable to be performed as the electrode/device was not returned.Allegation is confirmed through images of patient skin irritation and is most probable to be a bio-incompatibility issue with the electrode adhesive.Marsi, skin burn, and associated symptoms may inherently occur under the course of ecg monitoring.No single factor or combination of factors can be attributable to electrode skin irritation and associated symptoms.The product labeling advises patients of alternate options and other steps to take if skin irritation develops, including healthcare professional contact as needed.

Brand Name
UNIT C6S, 3.0 BTH/ELCTRD, PATCH, UNIV 2CH, BOX, 40CT
Common Device Name
UNIT C6S, 3.0 BTH/ELCTRD, PATCH, UNIV 2CH, BOX, 40CT
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center dr
suite 150
eagan MN 56121
MDR Report Key16795443
Report Number2133409-2023-00016
Device Sequence Number6397919
Product Code DSI
UDI-Device IdentifierB146C6E10
UDI-PublicB146C6E10
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171410
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number02-01846
Device Lot NumberU601392
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2023
Initial Report FDA Received Date04/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexFemale